# SDR SWAA2022040652193

- Difficulty date: November 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 55,228 hours, 32,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS SEVERAL AREAS OF CORROSION ON AND AROUND SCREW HOLES FROM STA. 727-847 / REMOVED & REPLACED AFT CARGO L/H TRANSITION ANGLE FROM STA. 727-847 AS PER SRM 51-40-02.
